One-step splitting methods for semi-discrete parabolic equations

Piet J. van der Houwen, Jan G. Verwer. One-step splitting methods for semi-discrete parabolic equations. Computing, 22(4):291-309, 1979. [doi]

@article{HouwenV79,
  title = {One-step splitting methods for semi-discrete parabolic equations},
  author = {Piet J. van der Houwen and Jan G. Verwer},
  year = {1979},
  doi = {10.1007/BF02265311},
  url = {http://dx.doi.org/10.1007/BF02265311},
  researchr = {https://researchr.org/publication/HouwenV79},
  cites = {0},
  citedby = {0},
  journal = {Computing},
  volume = {22},
  number = {4},
  pages = {291-309},
}